# SDR 2009FA0001068

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N512RJ
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4124
- Aircraft time: 272 hours, 130 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1159HL4709427DC1
- Condition: Failed
- Location: Hyd System
- Part time: 272 hours, 130 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, G
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, 12/08/2009 AT APPROX 21:00 EST AFTER SELECTING FLAPS 20,THE CREW HEARD A THUMP IN THE NOSE AREA AND RECEIVED THE L HYD LOW EICAS AND THE LT HYD QUANTITY DROPPED TO 0.9 GALLONS.  ACFT ABORTED APPROACH AND AFTER DISCUSSION, ACFT DIVERTED.  LANDING GEAR WAS EXTENDED USING EMERGENCY SYS/PROCEDURE.  ACFT LANDED AND EMERGENCY BRAKES WERE USED TO STOP ACFT.  ACFT WAS TOWED OFF THE RUNWAY TO A HANGER AND CREW IDENTIFIED THE LEAK FROM THE MLG WHEEL WELL LINE AND PROVIDED THE PN 1159HL47094/27 DC-10. THE FOLLOWING DAY THE LT ENGINE DRIVEN HYD PUMP WAS REPLACED, FAILED LINE REMOVED AND CAPPED IAW MFG ENGINEERING REPORT AND THE ACFT WAS FERRY FLOWN, (VIA SPECIAL AIRWORTHINESS CERTIFICATE) REMOVED AND REPLACED ALL LT COMBINED HYD SYS FILTERS, (EXCEPT THE UTILITY PUMP PRESSURE FILTER). REMOVED AND REPLACED TOTAL AIR TEMPERATURE LINE PIN 1159ACL47301-23-PC-6. VERIFIED VALVE POSITION AND RE-SAFETY WIRED MAIN ENTRY DOOR CONTROL VALVE. INSTALLED NEW HYD LINE PN 1159HL47049-27 IAW MFG DWG NR 1159HL4704 REV. D.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR 1 DUMP VALVE PIN 1159SCH512-19. HYD SYS SERVICED & LEAK CHECKED AND ACFT RETURNED TO SERVICE.
